I have been on cymbalta for years and have just accepted the side effects: the inability to have an orgasm and sleeping way too much. I finally convinced my doctor to change antidepressants and he prescribed pristiq. Was this a good choice?
it does mention in the literature that sweating and possible sexual side effects are a possibility, I think some of the drugs such as the Cymbalta (a friend of mine was on she had this problem and she made a visit to her doctor and he changed her medications to drugs that did not have these side effects, Maybe pristiq won't have that effect on you but if it did I would have a open dialogue with my doctor it's your life and you pay him to help make decisions about your health that you can live with I hope I in some small way have been of help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2018 • 6 answers
Updated 15 Apr 2014 • 3 answers
Updated 3 Oct 2014 • 2 answers
Updated 2 Oct 2015 • 2 answers
Updated 2 Oct 2017 • 1 answer